# SDR DXTA2025042503170

- Difficulty date: April 21, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N649QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0195
- Aircraft time: 6,479 hours, 4,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE DOES NOT CLOSE PROPERLY.  INSPECTED DOOR HANDLE TO VERIFY SQUAWK. INFORMED MAINTENANCE CONTROL THAT WE BELIEVED THE DOOR HANDLE WAS BENT AND WOULD WAIT TILL THE NEXT MORNING TO DISSEMBLE THE DOOR.  PICTURES OF PADDLE HANDLE AND SENT INTO MCC. THEY STATED THAT THE PADDLE HANDLE HAD NEVER BEEN REPLACED TO LOOK FUITHER FOR ANOTHER ISSUE. COULD NOT FIND ANY OTHER ISSUES WITH THE PADDLE HANDLE. DISASSEMBLED MAIN ENTERY DOOR TO GAIN ACCESS TO PADDLE HANDLE. REMOVED PADDLE HANDLE FROM MAIN ENTRY DOOR. PICTURES SENT TO MCC. 4/22 WAS SENT ENGINEERING DRAWINGS OF PADDLE HANDLE AND ASKED TO COMPARE TO PADDLE HANDLE. REMOVED. SENT PICTURES OF MEASUREMENTS OF PADDLE HANDLE AS COMPARED TO ENGINEERING DRAWING.  THE PADDLE HANDLE WAS BENT. MCC INITIATED AN AQRD. RECEIVED AQRD DRAFT. SET UP FOR THE PADDLE HANDLE TO BE COLD WORKED AND NDT. 4/23 TRAVELED TO SHOP AND HAD PADDLE: HANDLE COLD WORKED PER RFTS-113729 REV.0 COMPLIED WITH A HIGH-FREQUENCY EDDY CURRENT INSPECTION ON THE CABIN DOOR PUSH PADDLE ON THE DISCREPANT AREA POST-COLD WORK REPAIR PER RFTS-113729,REV.0 ENGINEERING RESPONSE STEP 6. NO DEFECTS NOTED AT THIS TIME. REINSTALLED PADDLE HANDLE: OPERATIONAL CHECKS GOOD REF CESSNA 680A AMM 52-10-15.
